# SDR UIEA2025011609008

- Difficulty date: January 14, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N664GT
- Make and model: Boeing 767-31B
- Aircraft serial: 26259
- Aircraft time: 112,048 hours, 17,935 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 146T82117
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME BTW STA 1459 AND 40 IN LBL APROX OF LOWER AFT CORNER AT BULK CARGO. MEASURES LONG: 0.43IN, WIDTH: 0.45IN.( CORROSION ON FRAME BTW STA 1459 AND 40 IN LBL APROX OF LOWER AFT CORNER AT BULK CARGO- MEASURES LONG: 0.43IN, WIDTH: 0.45IN. DAMAGE WEB FRAME BTW STA 1459 AND 40 IN LBL APPROX OF LOWER AFT CORNER AT BULK CARGO, WAS REMOVED IAW SRM 51-40-02-0G-0 REV 127 15/DEC/24. NEW WEB DRILLED AND ADJUSTED, ALODINE AND PRIMER WERE APPLIED AT NEW WEB HOLES AND NEW WEB WAS INSTALLED IAW SRM 51-10-02-0G-0 REV 127 15/DEC/24. AND SRM 51-40-02-0G-0 REV 127 15/DEC/24.DWG 146T8211. CORROSION LEVEL II. NO FURTHER DEFECTS NOTED )
